On semigroups which are semilattices of groups

Lajos, Sándor: On semigroups which are semilattices of groups. Acta scientiarum mathematicarum, (30) 1-2. pp. 133-135. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_001_002_133-135.pdf

Download (617kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
Page Range: pp. 133-135
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 135. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14218

Actions (login required)

View Item View Item